# SDR ASAA2023083146146

- Difficulty date: August 31, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN 251CF HAS REPAIR NOT LISTED IN REPAIR LISTINGS GROUNDED - YES. REPAIRED AFT MAIN CABIN FLOOR PANEL 251CF IAW A320 SRM 53-02-00-283-001 AND 53-02-00-300-001.
